# SDR AALA20031452

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERHEAD EMERGENCY PATH AISLE LIGHTS AFT OF ACCESSORY RAMP AREA INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY PATH AISLE LIGHTS AFT OF ACCESSORY RAMP AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
